Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Any good recomendation for birth control? adult content

i just had my daughter on april 25 and on may 9 i had implanon implanted and on may 30 my bleeding was already brownish and very litle and stopped that night and nxt day i was bleeding like i just had my daughter. been bleeding really heavy since than it stops for a couple of hrs thatn comes back twicw as heavy. my dr said to give it another month, i really dont want to, ive been extremely moody and even my husband agrees i remove it, but i dont know which other bc i should use i would prefer to use a oral bc no more implants. If any of you have any recomendations please feel free to share thank you and sorry for tmi.

Answer Question
 
Snavarro08

Asked by Snavarro08 at 1:46 AM on Jun. 16, 2011 in Health

Level 11 (594 Credits)
Answers (6)
  • I take Microgestion 21/3
    It comes as 21 pills you take consecutively for 3 months, then take a week off. I love it. Even when I have a period, it's barely a period. Very light spotting for a day or two and then it's over.
    marybeth927

    Answer by marybeth927 at 1:48 AM on Jun. 16, 2011

  • I use Yasmin. Started when I was 16 (at first to help regulate my period, I got soooo sick, physically every month!), used it till I had my son at 20. Tried a couple other options, patch and shot, didn't like either, went back to Yasmin and have been using it, and I am not 24. Never had a problem with it. My period is the exact same every month. As long as you can remember to take it correctly you will be fine!
    ILoveCade

    Answer by ILoveCade at 1:53 AM on Jun. 16, 2011

  • thanx ill look in to it, i just want this one out to much bleeding., cant believe i miss my regular period
    Snavarro08

    Comment by Snavarro08 (original poster) at 1:53 AM on Jun. 16, 2011

  • Yasmin works great for some people, but it can and does have severe side effects for others. My sister took Yasmin and developed severe Ulcerative Colitis and actually had to be put on the chemotherapy drugs to control her symptoms. If you develop any severe bloating, gas, bleeding from the rectum, stop taking it immediately.
    Anonymous

    Answer by Anonymous at 2:22 AM on Jun. 16, 2011

  • ANY birth control has side effects. You are taking a risk with any BC.
    Anonymous

    Answer by Anonymous at 3:20 AM on Jun. 16, 2011

  • I use paraguard its an IUD and its non hormonal so the side effects are very miniumal I haven't noticed any.
    tgh46737

    Answer by tgh46737 at 5:32 AM on Jun. 16, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN